Models & Optimisation and Mathematical Analysis Journal
Volume 3, Numéro 1, Pages 17-21

Page 1 Pseudo-differential Operators And Applications To Partial Differential Equations

Authors : Elong Ouissam . Senoussaoui Abderrahmane .

Abstract

The aim of this work is to study pseudo- differential operators. We define this operator’s class and give an application to the theory of partial differential equations

Keywords

Pseudo-differential operators, symbols, elliptic PDO

Evaluation Of The Dynamic Reliability By Differential Equations

Massoum Wahiba .  Noureddine Myriam . 
pages 56-61.